# SDR 96ZZZX3533

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Mt-Propeller Gerd Muhlbauer GmbH, repair station MFNY838K
- Aircraft: IEGEB
- Make and model: Beech 95-B55
- Propeller: Mcauly D2AF34C*
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D4883C55
- Condition: Cracked
- Location: Propeller
- Part time: 1,272 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS SENT FOR INSPECTION BECAUSE RED OIL COMES OUT FROM THE HUB.  THE REASON, THERE WAS A CRACK ON THE LOWER SIDE OF THE HUB IN THE AREA OF THE THREAD.
